MAUDE Adverse Event Report: OTICON MEDICAL - NEURELEC NEURO ZTI COCHLEAR IMPLANT; NEURO ZTI EVO

OTICON MEDICAL - NEURELEC NEURO ZTI COCHLEAR IMPLANT; NEURO ZTI EVO
Model Number NEURO ZTI EVO
Medical Device Problem Codes Failure to Read Input Signal (1581); Communication or Transmission Problem (2896); Connection Problem (2900)
Health Effect - Clinical Codes Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
A decrease in performance is noticed with the neuro zti implant, serial number (b)(4) by an oticon medical representative following a call from one of the dutch implantion centers, erasmus rotterdam.Oticon medical representative reported a sudden loss of communication after a brief humming and buzzing sound between the implant and the sound processor.
 
Additional Manufacturer Narrative
While this device has gained initial pma approval,it has not been commercialized, imported or sold in the us and no implantations have been performed as of the date of this report.The patient is using a neuro 2 sound processor.Various trouble shooting steps were performed to confirm if the sound processor is the cause of the connectivity issues.This hypothesis has been discarded.Futhermore, the implant neuro zti evo was not explanted as of the date of this report.Currently, this event is not a serious injury.Follow-up reports will be submitted once explant is scheduled and device is received.
 
Event or Problem Description
A decrease in performance is noticed with the neuro zti implant, serial number (b)(6) by an oticon medical representative following a call from one of the dutch implantion centers, erasmus rotterdam.Oticon medical representative reported a sudden loss of communication after a brief humming and buzzing sound between the implant and the sound processor.The device was explanted.
 
Additional Manufacturer Narrative
While this device has gained initial pma approval,it has not been commercialized, imported or sold in the us and no implantations have been performed as of the date of this report.The subject device is part of the voluntary field corrective action initiated for neuro zti on (b)(6) 2021 (international recall #211014).

Brand Name
NEURO ZTI COCHLEAR IMPLANT
Common Device Name
NEURO ZTI EVO
Manufacturer (Section D)
OTICON MEDICAL - NEURELEC
2720, chemin saint-bernard
porte 14
vallauris, 06220
FR  06220
Manufacturer Contact
adrian ternisien
2720, chemin saint-bernard
porte 14
vallauris, 06220
FR   06220
MDR Report Key15334214
Report Number3016743107-2022-00009
Device Sequence Number17864835
Product Code MCM
UDI-Device Identifier03663227801859
UDI-Public(01)03663227801859(11)201130(17)231130
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P200021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/30/2023
Device Model NumberNEURO ZTI EVO
Device Catalogue NumberM80185
Device Lot Number20-05370
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2022
Supplement Date Received by Manufacturer08/02/2022
Initial Report FDA Received Date09/01/2022
Supplement Report FDA Received Date11/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown